MAUDE Adverse Event Report: ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA; PLATELET AND PLASMA SEPARATOR
Model Number ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 10/19/2023, it was reported by an arthrex employee via (b)(4) that an abs-10060 angel machine was not pulling blood into the abs-10062t kits disc.A new kit was used to continue with the case.They had to redraw the blood, which caused a slight delay however there was no effect on the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The reported failure is most likely due to a user error, following the correct surgical technique for the device.

Brand Name
ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18103801
Report Number1220246-2023-08649
Device Sequence Number5428961
Product Code ORG
UDI-Device Identifier00888867239951
UDI-Public00888867239951
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA
Device Catalogue NumberABS-10062T
Device Lot Number3208133690
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown